Skip to Main content Skip to Navigation
Journal articles

Colouring the Square of the Cartesian Product of Trees

Abstract : We prove upper and lower bounds on the chromatic number of the square of the cartesian product of trees. The bounds are equal if each tree has even maximum degree.
Document type :
Journal articles
Complete list of metadata

Cited literature [6 references]  Display  Hide  Download

https://hal.inria.fr/hal-00990503
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Submitted on : Tuesday, May 13, 2014 - 3:39:41 PM
Last modification on : Tuesday, February 6, 2018 - 2:48:02 PM
Long-term archiving on: : Monday, April 10, 2017 - 10:10:20 PM

File

1697-6418-1-PB.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00990503, version 1

Collections

Citation

David R. Wood. Colouring the Square of the Cartesian Product of Trees. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2011, Vol. 13 no. 2 (2), pp.109--111. ⟨hal-00990503⟩

Share

Metrics

Record views

97

Files downloads

869